# SDR AALA201705229002

- Difficulty date: May 21, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 8,448 hours, 2,601 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LOUD FAN NOISE FOLLOW BY SLIGHT ELECTRICAL ODOR, VENT BLOWER ECAM AND AVIONICS VENT BLOWER FAN CIRCUIT BREAKER TRIPPED.  FOLLOWED ECAM,  PLACED BLOWER TO OVERRIDE.  ECAM CLEARED, ODOR DISAPATED. MAINTENANCE FOUND VENT BLOWER FAULTED.  REPLACED AVIONICS VENT BLOWER FAN IAW AMM 21-26-51. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
